RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2019, том 16, страницы 1732–1751 (Mi semr1163)  

Дискретная математика и математическая кибернетика

Систематические и несистематические совершенные коды бесконечной длины над конечными полями

С. А. Малюгин

Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia

Аннотация: Let $F_q$ be a finite field of $q$ elements ($q=p^k$, $p$ is a prime number). An infinite-dimensional $q$-ary vector space $F_q^{{\mathbb N}_0}$ consists of all sequences $u = (u_1,u_2,\ldots)$, where $u_i \in F_q$ and all $u_i$ are $0$ except some finite set of indices $i$$\in$$\mathbb N$. A subset $C$$\subset$$F_q^{{\mathbb N}_0}$ is called a perfect $q$-ary code with distance $3$ if all balls of radius $1$ (in the Hamming metric) with centers in $C$ are pairwise disjoint and their union covers the space. Define the infinite perfect $q$-ary Hamming code $H_q^\infty$ as the infinite union of the sequence of finite $q$-ary codes ${\widetilde H}_q^n$ where for all $n = (q^m-1)/(q-1)$, ${\widetilde H}_q^n$ is a subcode of ${\widetilde H}_q^{qn+1}$. We prove that all linear perfect $q$-ary codes of infinite length are affine equivalent. A perfect $q$-ary code $C \subset F_q^{{\mathbb N}_0}$ is called systematic if $\mathbb N$ could be split into two subsets $N_1$, $N_2$ such that $C$ is a graphic of some function $f:F_q^{N_{1,0}}\to F_q^{N_{2,0}}$. Otherwise, $C$ is called nonsystematic. Further general properties of systematic codes are proved. We also prove a version of Shapiro–Slotnik theorem for codes of infinite length. Then, we construct nonsystematic codes of infinite length using the switchings of $s < q - 1$ disjoint components. We say that a perfect code $C$ has the complete system of triples if for any three indices $i_1$, $i_2$, $i_3$ the set $C-C$ contains the vector with support $\{i_1,i_2,i_3\}$. We construct perfect codes of infinite length having the complete system of triples (in particular, such codes are nonsystematic). These codes can be obtained from the Hamming code $H_q^\infty$ by switching some family of disjoint components ${\mathcal B} = \{R_1^{u_1},R_2^{u_2},\ldots\}$. Unlike the codes of finite length, the family $\mathcal B$ must obey the rigid condition of sparsity. It is shown particularly that if the family of components $\mathcal B$ does not satisfy the condition of sparsity then it can generate a perfect code having non-complete system of triples.

Ключевые слова: perfect $q$-ary code, code of infinite length, component, systematic code, nonsystematic code, complete system of triples, condition of sparsity.

Финансовая поддержка Номер гранта
Сибирское отделение Российской академии наук I.5.1, project № 0314-2019-0017
The work was supported by the program of fundamental scientific researches of the SB RAS № I.5.1, project № 0314-2019-0017.


DOI: https://doi.org/10.33048/semi.2019.16.122

Полный текст: PDF файл (250 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 519.72
MSC: 94B60
Поступила 19 июля 2019 г., опубликована 28 ноября 2019 г.

Образец цитирования: С. А. Малюгин, “Систематические и несистематические совершенные коды бесконечной длины над конечными полями”, Сиб. электрон. матем. изв., 16 (2019), 1732–1751

Цитирование в формате AMSBIB
\RBibitem{Mal19}
\by С.~А.~Малюгин
\paper Систематические и несистематические совершенные коды бесконечной длины над конечными полями
\jour Сиб. электрон. матем. изв.
\yr 2019
\vol 16
\pages 1732--1751
\mathnet{http://mi.mathnet.ru/semr1163}
\crossref{https://doi.org/10.33048/semi.2019.16.122}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr1163
  • http://mi.mathnet.ru/rus/semr/v16/p1732

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:77
    Полный текст:23
    Литература:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020